# SDR SWAA043709

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 54,012 hours, 46,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547246
- Condition: Punctured
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG BULKHEAD WEB PUNCTURED AT BS 727, RBL 24, WL 178.  REPAIRED WEB PER SWA EA.
